# SDR AC2A086762

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70012H000Y264
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 HYDRAULIC SYSTEM PRESSURE LINE FAILURE.   REMOVED AND REPLACED LINE , PUMP, FILTERS.
